MathSciNet Relay Station
MathSciNet bibliographic data
MR1872037 37L99 (35Q55 37D45 37L15 37N20 76E20)
Brusch, Lutz; Torcini, Alessandro; van Hecke, Martin; Zimmermann, Martín G.; Bär, Markus Modulated amplitude waves and defect formation in the one-dimensional complex Ginzburg-Landau equation. Phys. D 160 (2001), no. 3-4, 127–148.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement